# SDR SWAA2015072242142

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 76,990 hours, 5,125 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 WINDOW DELAMINATED, ARCED & CRACKED.  R & R NR 1 WINDOW IAW MM.
